# SDR CA160229006

- Difficulty date: January 21, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 8,995 hours
- Engine: Garrtt TPE33112JR
- Propeller: Hartzl HCB4TN5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 110773
- Condition: No Test
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DOING THE SELF TEST TO ASSESS SYSTEM FUNCTION AN ERROR CODE CAME UP SHOWING A PROBLEM WITH THE ANTENNA CIRCUIT. UPON REPLACING THE ANTENNA THE SYSTEM TESTED FINE.
